# SDR GUU2005F00030

- Difficulty date: July 2, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Engine: Pwa PW118
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 44B258051002
- Condition: Shorted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR IN COCKPIT.  REPLACED APU RELAY.  (K)
